# SDR SIMA200423911

- Difficulty date: August 23, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 3632001003
- Part serial: 00581
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, FLAPS SELECTED TO MOVE FROM 22 TO 45 DEGREES.  FLAPS STUCK AT 41 DEGREES WITH ACCOMPANYING FLAP FAIL AND FLAP CAUTION MESSAGES ON EICAS.  REPLACED PDU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
